Missouri, 2007Flash Flooding and Hail in Missouri, April 3, 2007
April 3, 2007 · NWS LSX · 56 events in 17 counties and zones
A cold front moved through the region triggering severe thunderstorms. Numerous reports of hail were received, as well as some flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 56
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved through the region triggering severe thunderstorms. Numerous reports of hail were received, as well as some flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Apr 3, 12:59 AM CST, 4 hours 6 minutes earlier.
Area forecast discussion, Apr 3, 12:59 AM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
159 AM CDT TUE APR 3 2007
.DISCUSSION...
ONE LAST WRM AND STORMY DAY FOR THE BI-STATE REGION TIL A COOL
AND DRY WX PATTERN BGNS TGT. SFC LOW WILL DVLP OVR IA AS
A RELATIVELY STG SHRTWV TROF MOVES EWD THRU THE NRN PLAINS AND
UPR LVL DIVERGENCE INCRS OVR NWRN MO AND IA BY 12Z TUE AHD OF UPR
LVL TROF. TSRA CAN BE EXPECTED ALONG THIS STG CDFNT AS IT MOVES
FAIRLY RAPIDLY SEWD THRU THE CWA TDA. BOTH NAM AND GFS MDLS DEPICT
STG UPR LVL DIVERGENCE OVR MUCH OF THE CWA BY 18Z TUE AHD OF THE
UPR LVL TROF. POTENTIAL OF SVR STORMS ALONG AND AHD OF THIS CDFNT
AS THE NAM MDL FCSTS K INDICES IN THE LWR 30S OVR MAINLY THE ERN
AND SRN PTN OF THE CWA BY 18Z TUE ALONG WITH SFC LI VALUES OF ARND
-6 ALONG AND AHD OF THE CDFNT. TEMPERATURES WILL LIKELY BGN TO
FALL THIS AFTN ACRS THE NRN AND WRN PTN OF THE CWA BHND THE CDFNT
AS THE MDLS ARE SHOWING VRY STG 850 MB CAA MAINLY FM STL N AND W
THIS AFTN. THE CDFNT SHOULD PUSH SEWD TO THE MOST ERN AND SRN
PTNS OF THE CWA BY 00Z WED. MAY INCLUDE A LOW POP THIS EVNG
MAINLY OVR THE SERN PTN OF THE CWA...TIL STG LOW LVL CAA AND
DRYING END THE THREAT OF TSRA. WILL HAVE CLRG BEHIND THE CDFNT AS
STG SFC RDG BLDS SEWD THRU THE CWA THIS EVNG...BUT WILL LIKELY
HAVE SOME WRP ARND TYPE LOW LVL CLOUDINESS MAINLY OVR THE NRN AND
ERN PTN OF THE CWA LT TGT INTO EARLY WED MRNG SW OF THE SFC AND
UPR LVL LOW CNTRD OVR THE GRT LKS REGION. MUCH COLDER TEMPERATURES
FOR WED MRNG AS THE MDLS DROP THE -4 DGR C 850 MB ISOTHERM SWD TO
THE STL METRO AREA BY 12Z WED. LOW TEMPERATURES SHOULD BE IN THE
30S TGT WITH LOWS NR THE FREEZING MARK IN COU AND UIN. TRANQUIL
AND UNSEASONABLY COOL WX FOR WED AND WED NGT AS THE STG SFC RDG
CONTS TO BLD SEWD THRU MO AND IL. LOW TEMPERATURES WED NGT SHOULD
BE BLW FREEZING OVR THE ENTR CWA WITH GOOD RADIATIONAL COOLING
WITH A MOSTLY CLR SKY...DCRSG NWLY SFC WNDS...AND SFC DWPTS IN THE
UPR TEENS TO LWR 20S. NAM MDL DVLPS SOME WAA TYPE PCPN OVR MAINLY
THE SWRN PTN OF THE CWA THU NGT...ALTHOUGH THE GFS KEEPS ALL THE
PCPN SW OF THE CWA. MAY INCLUDE A LOW POP OF RAIN/SNOW THU NGT
OVR THE SWRN PTN OF THE CWA.
GKS
&&
.AVIATION...
FOR THE 06Z TAFS...VFR CONDITIONS WILL PREVAIL AREAWIDE THRU MUCH
OF THE VALID TAF PERIOD. THE ONLY STICKING POINT WITH THIS WILL BE
DECENT POTENTIAL FOR TSRA ALONG A STRONG CDFNT THAT WILL MOVE THRU
THE FA FROM NW-SE DURING LATE TUESDAY MORNING TO LATE TUESDAY
AFTERNOON. IN ADDITION...SOME POST-FRONTAL CLOUDS EXPECTED FOR A
FEW HOURS...BUT LOOKS LIKE BASES WILL BE IN THE UPPER MVFR-LOW VFR
RANGE...OR 3000-3500FT. LARGE PRESSURE RISES EXPECTED BEHIND
FRONT WILL RESULT IN STRONG AND GUSTY NW WINDS...ESPECIALLY WHEN
CONSIDERING STRENGTH OF FRONT. OTHERWISE...THE ONLY REMAINING ITEM
CONCERNS LLWS WITH 45-50KT LO LEVEL JET THAT HAS DEVELOPED AND IS
EXPECTED TO CONTINUE THRU ABOUT DAYBREAK TUESDAY. MAINTAINED THE
LLWS MENTION IN ALL TAFS PRIMARILY FOR SPEED SHEAR WITH ONLY MINOR
DIRECTIONAL DIFFERENCES.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
WFO LSX
Hazardous weather outlook, Apr 3, 4:51 AM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
551 AM CDT TUE APR 3 2007
ILZ095>098-MOZ018-019-026-027-034>036-041-042-047>052-059-060-062-
072-073-099-041100-
ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX-LEWIS-SHELBY-MARION-
MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-
MONTGOMERY-LINCOLN-GASCONADE-WARREN-FRANKLIN-CRAWFORD-WASHINGTON-
REYNOLDS-
551 AM CDT TUE APR 3 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST
CENTRAL MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AS A STRONG
COLD FRONT MOVES SOUTHEASTWARD THROUGH THE AREA. THUNDERSTORMS
WILL DEVELOP ALONG AND JUST AHEAD OF THIS FRONT. A FEW STORMS MAY
BE SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION
BEHIND THE COLD FRONT AND DOMINATE OUR WEATHER THROUGH THE
WEEKEND. NIGHTTIME LOW TEMPERATURES WILL FALL BELOW FREEZING LATE
WEDNESDAY NIGHT...THURSDAY NIGHT...FRIDAY NIGHT AND AGAIN ON SATURDAY
NIGHT.
PEOPLE WITH AGRICULTURAL INTERESTS SHOULD MONITOR THE FORECAST
CLOSELY AND BE PREPARED IF TENDER VEGETATION SHOULD NEED TO BE
PROTECTED FROM THE COLD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY.
ILZ058>060-064-065-069-070-074-079-099>102-MOZ061-063>065-074-075-
084-085-041100-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-JERSEY IL-MADISON IL-
ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
JEFFERSON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-
551 AM CDT TUE APR 3 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND
SOUTHEAST MISSOURI.
.DAY ONE...TODAY AND TONIGHT
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AS A
STRONG COLD FRONT MOVES SOUTHEASTWARD THROUGH THE AREA. THUNDERSTORMS
WILL DEVELOP ALONG AND JUST AHEAD OF THIS FRONT. A FEW STORMS
WILL LIKELY BECOME SEVERE PRODUCING LARGE HAIL...DAMAGING WINDS
AND POSSIBLY A FEW TORNADOES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION
BEHIND THE COLD FRONT AND DOMINATE OUR WEATHER THROUGH THE
WEEKEND. NIGHTTIME LOW TEMPERATURES WILL FALL BELOW FREEZING LATE
WEDNESDAY NIGHT...THURSDAY NIGHT...FRIDAY NIGHT AND AGAIN ON SATURDAY
NIGHT.
PEOPLE WITH AGRICULTURAL INTERESTS SHOULD MONITOR THE FORECAST
CLOSELY AND BE PREPARED IF TENDER VEGETATION SHOULD NEED TO BE
PROTECTED FROM THE COLD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY.
GKS
Hail, Knox
- When
- April 3, 5:05 AM CST
- Where
- Knox County, 2 mi N of Locust Hill
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.059, -92.280
Hail, Boone
- When
- April 3, 7:30 AM CST
- Where
- Boone County, Columbia
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.950, -92.330
Hail, Boone
- When
- April 3, 7:35 AM CST
- Where
- Boone County, 1 mi NE of Columbia
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.960, -92.317
Hail, Boone
- When
- April 3, 7:35 AM CST
- Where
- Boone County, Columbia
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 38.950, -92.330
Flash Flood, Shelby
- When
- April 3, 7:35 AM CST to 11:30 AM CST
- Where
- Shelby County, 5 mi W of Shelbina to Lakenan
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.700, -92.144
Up to 4 inches of rain fell over a three hour period over the southern half of Shelby county. Numerous roads were flooded including U.S. 36. Highway 36 was closed for a time from about 5 miles east of Shelbina to Lakenan. Up to 3 feet of water was flowing over the road at several locations. A number of cars attempted to cross the flooded roadways and became stalled. One car was completely swept off the road after the driver had been rescued from his stalled car, so no one was in the vehicle when it was swept off the road. In Shelbina, several homes sustained water damage in their basements due to sewer backups.
Hail, Boone
- When
- April 3, 7:45 AM CST
- Where
- Boone County, 1.5 mi N of Columbia
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.972, -92.330
Flash Flood, Monroe
- When
- April 3, 8:35 AM CST to 11:30 AM CST
- Where
- Monroe County, Woodlawn to Granville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 39.580, -92.220
Up to 4 inches of rain fell over a three hour period over the northwestern portions of Monroe county. Numerous roads were flooded including the intersection of Highways 151 and J near Woodlawn and Highway A near Granville. Up to 3 feet of water was flowing over these roads at several locations.
Hail, Callaway
- When
- April 3, 11:35 AM CST
- Where
- Callaway County, New Bloomfield
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.720, -92.100
Hail, Cole
- When
- April 3, 11:50 AM CST
- Where
- Cole County, Russellville
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.520, -92.430
Hail, Cole
- When
- April 3, 11:50 AM CST to 11:55 AM CST
- Where
- Cole County, Brazito
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.450, -92.280
Hail, Jefferson
- When
- April 3, 11:50 AM CST
- Where
- Jefferson County, House Spgs
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.420, -90.570
Hail, Jefferson
- When
- April 3, 11:55 AM CST
- Where
- Jefferson County, Antonia
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 38.370, -90.470
Hail, St. Louis
- When
- April 3, 11:55 AM CST
- Where
- St. Louis County, 2 mi S of Fenton
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 38.491, -90.430
Hail, St. Louis
- When
- April 3, 12:00 PM CST
- Where
- St. Louis County, 1 mi W of Sappington
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.530, -90.418
Hail, St. Louis
- When
- April 3, 12:05 PM CST
- Where
- St. Louis County, Oakville
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.470, -90.300
Hail, Jefferson
- When
- April 3, 12:30 PM CST
- Where
- Jefferson County, 2 mi WNW of Hillsboro
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.241, -90.604
Hail, Jefferson
- When
- April 3, 12:30 PM CST
- Where
- Jefferson County, 3 mi N of Hillsboro
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.273, -90.570
Hail, Gasconade
- When
- April 3, 12:30 PM CST
- Where
- Gasconade County, Owensville
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.350, -91.500
Hail, Washington
- When
- April 3, 12:35 PM CST
- Where
- Washington County, 2 mi NNE of Richwoods
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.197, -90.816
Hail, Gasconade
- When
- April 3, 12:40 PM CST
- Where
- Gasconade County, Gasconade
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.670, -91.550
Hail, Jefferson
- When
- April 3, 12:40 PM CST
- Where
- Jefferson County, High Ridge
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.470, -90.530
Hail, Jefferson
- When
- April 3, 12:45 PM CST
- Where
- Jefferson County, 5 mi NW of Festus
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.281, -90.465
Hail, Jefferson
- When
- April 3, 1:00 PM CST
- Where
- Jefferson County, Hillsboro
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.230, -90.570
Hail, Gasconade
- When
- April 3, 1:05 PM CST
- Where
- Gasconade County, Rosebud
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.380, -91.400
Hail, Jefferson
- When
- April 3, 1:05 PM CST to 1:10 PM CST
- Where
- Jefferson County, Festus
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 38.230, -90.400
Hail, Reynolds
- When
- April 3, 1:10 PM CST
- Where
- Reynolds County, 6 mi SW of West Fork
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 37.439, -91.197
The Highway Patrol reported penny sized hail in Bunker.
Hail, Washington
- When
- April 3, 1:10 PM CST
- Where
- Washington County, Old Mines
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.020, -90.770
Hail, St. Charles
- When
- April 3, 1:10 PM CST
- Where
- St. Charles County, O Fallon
- Measured
- 0.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 38.800, -90.700
Hail, St. Charles
- When
- April 3, 1:25 PM CST
- Where
- St. Charles County, 3 mi S of St Peters
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.757, -90.620
Hail, St. Francois
- When
- April 3, 1:25 PM CST
- Where
- St. Francois County, Doe Run
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.750, -90.500
Hail, St. Charles
- When
- April 3, 1:29 PM CST
- Where
- St. Charles County, Weldon Spg
- Measured
- 1 in hail
- Reported by
- Official NWS Observations
- Coordinates
- 38.720, -90.680
One inch hail was measured at the Weather Service Office.
Hail, St. Francois
- When
- April 3, 1:30 PM CST
- Where
- St. Francois County, Farmington
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.780, -90.420
Hail, Franklin
- When
- April 3, 1:30 PM CST
- Where
- Franklin County, 1 mi S of Union
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 38.435, -91.000
Hail, St. Charles
- When
- April 3, 1:30 PM CST
- Where
- St. Charles County, St Charles
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.780, -90.500
Hail, St. Charles
- When
- April 3, 1:30 PM CST
- Where
- St. Charles County, Weldon Spg
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.720, -90.680
Hail, St. Charles
- When
- April 3, 1:35 PM CST
- Where
- St. Charles County, 2.5 mi SSE of St Peters
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.767, -90.602
Hail, Jefferson
- When
- April 3, 1:40 PM CST
- Where
- Jefferson County, Hillsboro
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 38.230, -90.570
Hail, Jefferson
- When
- April 3, 1:40 PM CST
- Where
- Jefferson County, Hillsboro
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 38.230, -90.570
Hail, St. Charles
- When
- April 3, 1:40 PM CST
- Where
- St. Charles County, St Charles
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.780, -90.500
Hail, St. Louis
- When
- April 3, 1:40 PM CST
- Where
- St. Louis County, Overland
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.700, -90.380
Hail, St. Louis
- When
- April 3, 1:45 PM CST
- Where
- St. Louis County, (Stl)lambert Fld St
- Measured
- 0.75 in hail
- Reported by
- Official NWS Observations
- Coordinates
- 38.750, -90.370
Hail, Washington
- When
- April 3, 1:45 PM CST
- Where
- Washington County, Potosi
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 37.950, -90.800
Hail, Ste. Genevieve
- When
- April 3, 1:55 PM CST
- Where
- Ste. Genevieve County, Ste Genevieve
- Measured
- 1 in hail
- Reported by
- COOP Observer
- Coordinates
- 37.980, -90.050
Hail, Reynolds
- When
- April 3, 1:55 PM CST
- Where
- Reynolds County, Centerville
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.430, -90.970
Hail, Reynolds
- When
- April 3, 2:05 PM CST
- Where
- Reynolds County, Ellington
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.250, -90.980
Hail, St. Francois
- When
- April 3, 2:15 PM CST
- Where
- St. Francois County, Park Hills
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.850, -90.550
Hail, St. Francois
- When
- April 3, 2:20 PM CST
- Where
- St. Francois County, Leadington
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.830, -90.520
Hail, Washington
- When
- April 3, 2:25 PM CST
- Where
- Washington County, 2 mi NW of Potosi
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.970, -90.826
Hail, Washington
- When
- April 3, 2:25 PM CST
- Where
- Washington County, 3 mi SE of Potosi
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.919, -90.761
Hail, St. Francois
- When
- April 3, 2:30 PM CST
- Where
- St. Francois County, Leadwood
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.870, -90.620
Hail, Iron
- When
- April 3, 2:35 PM CST
- Where
- Iron County, 1 mi ESE of Annapolis
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.364, -90.703
Hail, St. Francois
- When
- April 3, 2:40 PM CST
- Where
- St. Francois County, Park Hills
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 37.850, -90.550
Hail, Reynolds
- When
- April 3, 2:40 PM CST
- Where
- Reynolds County, Oates
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.570, -91.050
Hail, Madison
- When
- April 3, 2:45 PM CST
- Where
- Madison County, 1 mi SE of Saco
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.360, -90.437
Hail, St. Francois
- When
- April 3, 2:45 PM CST
- Where
- St. Francois County, Doe Run
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.750, -90.500
Hail, St. Francois
- When
- April 3, 2:50 PM CST
- Where
- St. Francois County, Farmington Arpt
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.750, -90.450
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Tennessee, April 3, 20077 injured · $1.9 million · EF1 · 34 events
- Flash Flooding and Hail in Arkansas, April 3, 2007$2.5 million · 4.25 in hail · 70 events
- Tornadoes and Flash Flood in Kentucky, April 3 to 4, 2007$1.8 million · EF1 · 44 events
- Rip Current in Florida, April 3, 20071 death · 1 event
- Hail and Damaging Winds in Georgia, April 3 to 4, 20072 injured · $2.0 million · 91 kt wind · 23 events
- Hail and Damaging Winds in Kentucky, April 3, 2007$895,000 · 4.25 in hail · 55 events
- Tornado and Hail in Tennessee, April 3, 2007$183,000 · EF1 · 41 events
- Frost and Freeze in Nebraska, April 3 to 8, 2007$1.3 million · 24 events
- Hail in Georgia, April 3, 2007$1.8 million · 1.75 in hail · 15 events
- Tornadoes and Flash Flooding in Arkansas, April 3, 20071 injured · $287,000 · EF1 · 15 events
- Frost and Freeze in Kansas, April 3 to 8, 2007$1.5 million · 6 events
- Hail and Damaging Winds in Texas, April 3 to 4, 2007$595,000 · 1.25 in hail · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 25017, 25018, 25019, 25020, 26108, 25929, 26111, 25930, 25931, 25932, 25933, 25934, 25935, 25937, 25936, 25938, 25939, 25940, 25941, 25942, 25943, 25944, 25945, 25946, 25947, 25948, 25949, 25950, 25951, 25952, 25953, 25954, 25955, 25956, 25957, 25958, 25960, 25962, 25963, 25964, and more.